# SDR CA140514008

- Difficulty date: March 5, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,522 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Grooved
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RT WING FLAP TORQUE TUBE F6 DAMAGED.  GROOVED BY ADJACENT GUARD BRACKET.  IT APPEARS THAT THE T TUBE CAME IN CONTACT WITH THE GUARD & DAMAGED BOTH PARTS.
